# SDR 20001215SH030

- Difficulty date: October 13, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 4,183 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R3101001107
- Part serial: 0206040404
- Condition: Delaminated
- Location: Main Rotor
- Part time: 29 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR ENTERING BEARING ASSY, DELAMINATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
